# SDR ABXA9900341

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3754473501N
- Condition: Cracked
- Location: Bs 1260-1280
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CRACKED BETWEEN STATION 1260 AND 1280, AT LONGERON 31 LEFT.  REPLACED SPLICE FITTING IAW DC8 SRM 51-1-20D.
